# SDR 2008UALA03387

- Difficulty date: June 15, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 56,640 hours, 20,768 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL'S RIGHT SIDE BY DOOR 1R, OVER DOOR 1R AND CTR, EXIT BETWEEN 1ST CLASS AND ECONOMY, EEL ABOVE SEAT 14C ARE INOP.  LOOSE CONNECTOR.  SECURED CONNECTOR FOR POWER SUPPLY FOR EMERGENCY EXIT SIGNS AT DOOR 1R AND CTR AND TEST, FOUND GOOD.
